Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/17551
Title: Spatial normalization and averaging of diffusion tensor MRI data sets
Authors: Jones, DK
Catani, M
Howard, R
Williams, SCR
Jones, DK
Horsfield, MA
Griffin, LD
Alexander, DC
Catani, M
First Published: 2002
Citation: NEUROIMAGE, 2002, 17 (2), pp. 592-617
DOI Link: 10.1016/S1053-8119(02)91148-1
ISSN: 1053-8119
Links: http://hdl.handle.net/2381/17551
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Cardiovascular Sciences

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.